# SDR ABXA9801120

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 56434093
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SUPPORT STRUCTURE PLATE CRACKED, AFT OF NR 3 SPOILER ACTUATOR.  REPAIRED IAW DC8 SRM 57-5-3 AND 57-2-0.
